Skip to Main content Skip to Navigation
Journal articles

Integration of oscillatory and subanalytic functions

Abstract : We prove the stability under integration and under Fourier transform of a concrete class of functions containing all globally subanalytic functions and their complex exponentials. This article extends the investigation started by Lion and Rolin and Cluckers and Miller to an enriched framework including oscillatory functions. It provides a new example of fruitful interaction between analysis and singularity theory.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01900046
Contributor : Morgan Logerot <>
Submitted on : Saturday, October 20, 2018 - 6:46:19 PM
Last modification on : Friday, April 10, 2020 - 5:14:23 PM

Links full text

Identifiers

Citation

Raf Cluckers, Georges Comte, Daniel Miller, Jean-Philippe Rolin, Tamara Servi. Integration of oscillatory and subanalytic functions. Duke Mathematical Journal, Duke University Press, 2018, 167 (7), pp.1239-1309. ⟨10.1215/00127094-2017-0056⟩. ⟨hal-01900046⟩

Share

Metrics

Record views

236